Δημοσιεύσεις - Publications

 

 

1.  The Picard group of the universal Picard varieties over the moduli space of curves.

     [Journal of Differential Geometry 34 (1991), 839-850].

 

2.  Divisors on symmetric products of curves.

     [Transactions of the A.M.S. 337 (1993), 117-128].

 

3.  Ample divisors on the moduli space of 0-genus n-pointed stable curves.

     [Communications in Algebra 21 (1993), 3165-3181].

 

4.  On the moduli space of vector bundles on the fibers of the universal curve.

     [Journal of Differential Geometry 37 (1993), 505-522].

 

5.  Picard groups of Hilbert schemes for curves.                                                                                                         

     [Journal of Algebraic Geometry 3 (1994), 671-684].

 

6.  The automorphism group of the moduli space of semi stable vector bundles.

     [with Tony Pantev - Mathematische Annalen 302 (1995), 225-268].

 

7.  On the symmetric product of a curve with general moduli.

     [with  Ciro Ciliberto - Geometriae Dedicata 78 (1999), 327-343].

 

8.  Theta line bundles and the determinant of the Hodge bundle.

     [Transactions of the A.M.S. 352 (2000), 2553-2568].

 

9.  On some results of Morita and their application to questions of ampleness.

     [Mathematische Zeitschrift  241 (2002), 17-33].

 

10. Cycle relations on Jacobian varieties.

     [with Gerard van der Geer and with an appendix by Don Zagier - Compositio Math. 143 (2007), 900-908].

 

11. A note on Fano surfaces of nodal cubic threefolds.

     [with Gerard van der Geer -  Advanced Studies in Pure Mathematics 58 (2010), 27-45].

 

12. The rank-one limit of the Fourier-Mukai transform.

     [with Gerard van der Geer - Documenta  Mathematica 15 (2010), 747-763]. 

 

13. The Hodge bundle on Hurwitz spaces.

     [with Gerard van der Geer - Pure and Applied Mathematics Quarterly 7 (2011), Special Issue: In memory of Eckart Viehweg, 1297-1307].

 

14. Rational correspondences between moduli spaces of curves defined by Hurwitz spaces.

     [with Gerard van der Geer -  Journal of Pure and Applied Algebra 216 (2012), 876-893].

 

15. The class of a Hurwitz divisor on the moduli of curves of even genus.

     [with Gerard van der Geer - Asian Journal of Mathematics 16 (2012), 787-806 ].

 

16. Divisors on Hurwitz spaces: An appendix to  The cycle classes of divisorial Maroni loci.

     [with Gerard van der Geer – Moscow Math. Journal, 16 (2016), 767-774].

 

17. The cycle classes of divisorial Maroni loci.

     [with Gerard van der Geer IMRN 11 (2017), 3463-3509].